# SDR DALA2016011300456

- Difficulty date: January 12, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 87,841 hours, 12,664 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STR 6.5 CRACK INDICATION IN HOLES 1 AND 2.  REPAIRED IAW ERA 542739-14.
